User Profile
I just made myself an Old Fashion in which I included a shot-and-a-half of Canadian Whiskey. I have hives all over my entire body, especially all over my face, neck, stomach, and hands. I've never broke out from Whiskey before. The hives are causing extreme itching, and I am extremely red.
Is this an allergic reaction?
Can I take Benadryl or a different medication?
What do I do?


Did you find this post helpful?
|

User Profile
replied December 21st, 2016
Skin Answer A59813
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. It appears to be allergic reaction, take some benadryl and if it worsens, go to ER and get an epinephrine shot.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.